# SDR SWAA2022022446334

- Difficulty date: April 16, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B AFT FLAP HAS DELAM ON INBOARD END AT TRAILING EDGE / EVALUATED; PREPPED; CLEANED AND REPAIRED DELAM DAMAGE ON L/H WING O/B AFT FLAP AT I/B - T/E IAW B737 SRM 57-53-01-2R-14 + SRM 51-70-10-2R-0; REV 66.
